# SDR DL76L000845

- Difficulty date: April 29, 2000
- Submitted: May 7, 2000
- Operation: Air carrier
- Aircraft: N194DN
- Make and model: Boeing 767332
- Aircraft serial: 28451
- Aircraft time: 13,157 hours, 2,032 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Cap
- Condition: Leaking
- Location: Spoiler Actuator
- Component: Seal, NAS1602910
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DIVERTED TO FRA DUE TO C SYSTEM HYDRAULIC LEAK.  FOUND NUMBER 3 SPOILER ACTUATOR FINGER FILTER CAP LEAKING.  REPLACED CAP SEAL.
